Increase Water Intake

Water makes up nearly 70 % of our body. It is important to stay hydrated at all times. The daily water intake required for each person varies depending on age, sex, gender, humidity, physical activities, metabolic conditions, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My 3.6 year old daughter has stomach pain and loose stools. Please help.

Query: Hello doctor, I have a 3.6 years old daughter, who weighs 10.5 kg. She is very thin and not a foodie. She is hyperactive when she is well. Sometimes, she complains of pain in the abdomen. It is going on from 1 to 2 months. The doctor advised getting an ultrasonography. She has been complaining o...  Read Full »


Dr. Ashish Jayanand Chandwadkar

General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I went through the detailed history of your child and the attached reports (attachment removed to protect patient identity) too. Most of the findings in the reports seem normal. Except some like ESR (erythrocyte sedimentation rate), lymphocytes, CRP (c-reactive protei...  Read Full »

When I urinate standing up, I notice foamy bubbles. Does it indicate a high protein content?

Query: Hi doctor,I am a 29 year old male. When I urinate standing up, I notice foamy bubbles. If I do it sitting, there are no bubbles. I read in the internet sources, that it might be due to a high protein content in the urine, which may be due to a kidney problem. I got really worried and opted for ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. Your uric acid level is high, but your symptoms are not due to it. I would recommend you go for a urine routine examination as well as urine culture. If your report comes out to be normal, this could be simply anxiety. I would recommend tablet Febuxostat 40 mg once da...  Read Full »

Why do I get recurrent urinary tract infection?

Query: Hello doctor, I am 17 years old. I am on my menstrual cycle and a week ago and started showing signs of a UTI and self treated with normal cranberry juice and lots of water to help relieve the symptoms. It started to work and I did not have any burning sensation in my urine and not so cloudy. Days ...  Read Full »


Dr. Prathish Kumar

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I read about your issue and I see that you are having repeated urinary tract infections. With the current symptoms of associated pain in the mid-abdomen, we need to check whether the infection has spread up to the kidneys. At your age, the common cause will be a sto...  Read Full »

How to control bleeding from external hemorrhoids due to constipation?

Query: Hi doctor, I am a 22-year-old female who often suffers constipation to the point where I feel like I get minor external hemorrhoids that often bleed. Again, I have not got doctor verification for this but that is what I think. Recently, I have been experiencing pain around the left side of my stoma...  Read Full »


Dr. Muhammad Omar Qureshi

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I think you are overthinking about your symptoms. To be conscious is good but to be over conscious may fall in the category of anxiety and is not good. I will advise you to be relaxed. Based on your symptoms, I do not feel anything to be worried of. Considering your ...  Read Full »

Will Nifedipine cause constipation?

Query: Hello doctor, I have a constipation problem. I think my constipation is due to calcigard retard 20 mg. Other medicines are Trental 400 mg twice daily for the past twenty years for Raynauds. Five years back I underwent surgery for CSF rhinorrhea. For BP, I am taking Telsartan 40 mg and Ecospirin ...  Read Full »


Dr. Arbab Muhammad Kashif Khan

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Since how long you have this issue of constipation? And how frequently do you pass stools per week? Is passing stools painful? Is there any blood in your stools? Do you strain while defecating? Does anything come out while defecating? Is there any abdominal pain asso...  Read Full »

Please suggest a solution to take Lithium for bipolar disorder during fasting.

Query: Hello doctor, I am on fasting for the auspicious month (dry fast), but I also have to take Lithium for my bipolar disorder. I have seen that higher Lithium concentration can cause serious damage to the kidney due to dehydration and also to the metabolism. During fasting and with keto diet the body...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. See, Lithium can be harmful if hydration is not well maintained. In such cases, we recommend to increase the amount of fluid. That is to consume a good quantity of fluid in the morning before your fast starts and to drink fluids once you open your fast in the evening, a...  Read Full »

What causes constipation and floating stools?

Query: Hello doctor, I am a 25 year old who weighs 75 kg, and my height is 165 cm. Seven years earlier, I had a fever and constipation for three straight days. The fever resolved but since then, I have abnormal bowel movements. I also had a distended liver, but that is normal now. My stools always seem gre...  Read Full »


Dr. Babu Lal Meena

Child Health Specialist, Family Physician, General Practitioner, Medical Gastroenterologist, Paediatrician

Answer: Hello, Welcome to icliniq.com. Your reports look fine, except for the vitamin deficiencies. When the work up is not guiding us to a particular direction, then we should consider a functional disorder like irritable bowel syndrome. In IBS, there is constipation with discomfort. In such a si...  Read Full »

Can PPI cause stomach pain?

Query: Hello doctor, I have multiple problems with my stomach, it all began two years ago after taking pills which I was allergic to. My stomach became inflamed with a lot of acids, chronic antrum gastritis, and acid reflux. My stool was too soft, and I did not take any pill because my doctor did not give...  Read Full »


Dr. Babu Lal Meena

Child Health Specialist, Family Physician, General Practitioner, Medical Gastroenterologist, Paediatrician

Answer: Hi, Welcome to icliniq.com. All the problems can be explained by dyspepsia. Although there are certain issues like normal endoscopy and absence of inflammation. And on endoscopy reports (attachment removed to protect patient identity), there is no obvious granulation tissue seen. There may be some n...  Read Full »

Why do I look 40 years old when I am only 29?

Query: Hi doctor, I am a 29 year old male, who looks like a 40 year old. I have aged very poorly. What caused this to happen? What can I do to look my proper age?  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Early aging can be a consequence of multiple factors. The most important ones are sun exposure, poor nutrition, improper sleep, bad lifestyle habits, and poor regular care of the skin. Excessive sun exposure damages the normal texture of the skin by altering the collage...  Read Full »

Why do I get teeth shaped indentation on the side of my tongue?

Query: Hi doctor, I always get indentations on the sides of my tongue because of my teeth, and sometimes my tongue gets cut. My middle teeth are crooked. I am attaching photos of my teeth and tongue.  Read Full »


Dr. Geeth Sadasivam

Dentist

Answer: Hi, Welcome to icliniq.com. I have seen the pictures you have attached (attachment removed to protect patient identity) along with the complaint. The teeth that you have mentioned are said to be out of arch and is called crowding of teeth. The reason behind it is, lack of space for your teeth durin...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.